Thanks Thanks:  0
Likes Likes:  0
Page 1 of 5 12345 LastLast
Results 1 to 10 of 41
  1. #1
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,507
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Hazy, zombie feeling

    I am taking 40mg of Prozac in the morning, 1 mg of Klonopin at night, and 10 mg of Abilify at night as well, but in the morning until about 1 or 2 in the afternoon the next day I feel hazy, disoriented, spacey. I'm pretty sure I didn't feel this way before. Maybe it's my regular affect? The Abilify is new. The Prozac is reduced by half of what it was before. I wonder if it was giving me energy. I miss my energy.

    Hopefully this will wear off? I've been on the Abilify just over a week now. I DON'T like this sleepy feeling. I feel like my body is out of my control or something bad could happen to me. If that makes any sense.

    Anyway, is it possible this is a side effect that will wear off in a week or so?

  2. #2
    Join Date
    Aug 2004
    Location
    Arizona
    Posts
    17,282
    Mentioned
    95 Post(s)
    Tagged
    1 Thread(s)

    Re: Hazy, zombie feeling

    I would guess that, as with other drugs, some of the potential side effects of Abilify go away or abate after a short time in some people while in other people the side effects may persist until there a dose change.

    Of course, you should contact your doctor if you desire a remedy of the situation. In any case, do not discontinue Abilify abruptly. From what I have read searching Google, it is one of those drugs that needs to be titrated down.

  3. #3
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,507
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    Yes, you're right.

    I am hoping eventually this will go away or I can go down on the Abilify. It does seem to be greatly helping with the OCD and self injury thoughts. But I don't like the zombie feeling. But the side effects are worth the benefits. For now.

  4. #4
    Join Date
    Aug 2004
    Location
    Arizona
    Posts
    17,282
    Mentioned
    95 Post(s)
    Tagged
    1 Thread(s)

    Re: Hazy, zombie feeling

    Yeah, I do think there's hope with Abilify:

    Although from a small, open-label study, these results suggest that aripiprazole [Abilify] holds promise for treating OCD. Larger, controlled studies of aripiprazole as monotherapy and as augmentation in partial responders to selective serotonin reuptake inhibitors are needed.

    The use of aripiprazole in obsessive-compulsive disorder: preliminary observations in 8 patients.
    The most commonly reported side effects include restlessness/akathisia, somnolence and nausea. These may be dose-dependent and usually occur early on during treatment, with many patients developing tolerance.

    http://www.ncbi.nlm.nih.gov/entrez/q...=pubmed_DocSum
    And a post at another forum:

    I'm very sensitive to meds and their SEs, but Abilify has been pretty easy for me. I also started at just 5 mg., and I had a very slight headache and tiredness, which eased quickly.

    Abilify, Anyone using this?
    Last edited by Daniel; March 16th, 2007 at 06:36 PM. Reason: Automerged Doublepost

  5. #5
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,507
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    That makes a lot of sense. I have to say it seems to be helping me a lot. The thoughts come into my head, but I'm able to process them as "just thoughts" or "hey, that's irrational" and move on much better than before. Some of them are worse than others and I still have urges to hurt myself, but it's much less than before I was on the Abilify. So it's worth it. I'll see what the doctor says if this doesn't ease up by the time I see him again. Hopefully it will.

    Thanks for the information.

  6. #6
    Join Date
    Jun 2006
    Posts
    5,390
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    janet, the medication is really making a difference in you. you are definitely doing much better now than you were before. i just wanted to let you know that. you're sounding a lot better - i know you're still having a hard time but it's definitely better than before.
    ~ our greatest glory is not in never falling, but in rising each time we fall - confucius
    ~ it is the journey, not the destination, that matters
    ~ keep hanging on, the sun will come shining through for you again

  7. #7
    Join Date
    Jul 2005
    Posts
    7,475
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    I was just about to post the same thing as Ladybug. I do see the difference in you Janet and it is absolutely wonderful. I know there are still the ups and downs each day but overall I see the improvement and it brings a smile to my face

    Take care

  8. #8
    Join Date
    Aug 2004
    Location
    Arizona
    Posts
    17,282
    Mentioned
    95 Post(s)
    Tagged
    1 Thread(s)

    Re: Hazy, zombie feeling

    BTW, the Abilify website seems to suggest that side effects may improve within 2 weeks:

    In 4- and 6-week, placebo-controlled clinical studies, 7% of people on ABILIFY stopped treatment due to side effects, compared with 9% of people on placebo. It’s important to give ABILIFY a chance to work. But if the side effects are bothersome or don't go away in 1 or 2 weeks, talk to your healthcare provider.

    Abilify Side Effects - Abilfiy.com

  9. #9
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,507
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    I really, really do FEEL better. I've wanted this for so long and I'm happy with this medication. I am glad to hear that I can give it a week or so more for the side effects to wear off. Or I might just start drinking coffee.

    Or it could be because certain cats wake me up at 2 in the morning. Grrr.

  10. #10
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,507
    Mentioned
    10 Post(s)
    Tagged
    0 Thread(s)

    Re: Hazy, zombie feeling

    I still feel restless and it's hard to focus, but the thoughts of self harm are so much less and so much easier to deal with that it's worth it. I don't like the not being able to focus. I had it before anyway though. It's just worse.

Page 1 of 5 12345 LastLast

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.